# SDR USAA051254

- Difficulty date: October 26, 2005
- Submitted: October 26, 2005
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 15,749 hours, 15,749 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION UPPER HINGE OF NOSE LANDING GEAR TORQUE LINK, HINGE BORE.  MESSIER DOWTY CMM 32-27-20 PG 609, DEFECT SIZE: 1-1/4" BY .008" DEEP; CORROSION LEVEL 1; TASK JA-74-32500.
